# SDR ASOA201001276

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT 280 CLIP AT RBL 9 CRACKED ON UPPER CORNER.  REMOVED BOTH 280 CLIPS RBL 9 IAW SRM 51-42-06, 51-42-21.  LOCATED AND DRILLED NEW 280 CLIPS IAW SRM 51-42-06, 51-42-21.  INSTALLED BOTH 280 CLIPS RBL 9 IAW SRM 51-42-06, 51-42-21.
